# SDR CA190704014

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,800 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690008
- Condition: Deteriorated
- Location: Hyd Pump
- Part time: 71 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) HYD BELT WAS NOTED TO BE WHIPPING/VIBRATING EXCESSIVELY BETWEEN THE 2 PULLEYS - AN EXCESSIVE VIBRATION WAS FELT IN THE HYDRAULIC PUMP - HYDRAULIC BELT DIDN`T RIDE ON PULLEYS CORRECTLY. - HYDRAULIC BELT WAS NOTED TO FEEL STICKY, WITH NO KNOWN CONTAMINATION - RUBBER BALLING WAS NOTED IN THE V GROOVES OF THE BELT AFTER REMOVAL(NOT NORMAL). - REPLACED BELT WITH NEW, PUMP VIBRATION WAS NO LONGER FELT AND WHIPPING/VIBRATION OF THE BELT WAS NORMAL.  - SUSPECT BELT MANUFACTURE DEFECT, SOFT OR GUMMY BELT. (TC# 20190704014)
